# SDR UALA2010051001584

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 36,750 hours, 8,166 cycles
- Engine: Pwa PW4084
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 82282010
- Part serial: 19
- Condition: Faulty
- Location: Position 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE DID NOT SHUTDOWN WITH FUEL-SHUTOFF TO OFF POSITION.  RT ENGINE SHUTDOWN BY FIRE HANDLE.  REPLACED EEC AND ENG RELAY UNIT, NO HELP.  DUE TO RECURRING PROBLEMS WITH NR 2 ENG SLOW RESPONSE TO FUEL CUT OFF WITH RELAY K76207 REPLACED AND STILL INCONSISTENT CUTOFF. SWAPPED RELAY K76204 (566-0640) GEN CONT-IGN R-ENG, WITH LT SIDE RELAY K76104. INSPECTED RELAYS AND PINS FOR DAMAGE. NONE FOUND. ACCOMPLISHED AT LEAST 4 SHUTDOWNS ON EACH ENGINE. ALL ENGINE RUNS AND SHUTDOWNS ON BOTH ENGINES NORMAL.
